# SDR C2XA97IA162

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: S5367139028802
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LOWER AFT SEAL RETAINER FOR THE GALLEY SERVICE DOOR CUT OUT WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED RETAINER AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
